Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 7, Pages 1012–1029 (Mi zvmmf2691)  

This article is cited in 1 scientific paper (total in 1 paper)

Conditions of stability and the approximation of minimization problems

A. Z. Ishmukhametov

Moscow

Full text: PDF file (1723 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:7, 891–905

Bibliographic databases:
UDC: 519.85
MSC: Primary 49J45; Secondary 49M25, 90C31, 93C15
Received: 26.03.1992
Revised: 30.11.1992

Citation: A. Z. Ishmukhametov, “Conditions of stability and the approximation of minimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 33:7 (1993), 1012–1029; Comput. Math. Math. Phys., 33:7 (1993), 891–905

Citation in format AMSBIB
\Bibitem{Ish93}
\by A.~Z.~Ishmukhametov
\paper Conditions of stability and the approximation of minimization
problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 7
\pages 1012--1029
\mathnet{http://mi.mathnet.ru/zvmmf2691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1231786}
\zmath{https://zbmath.org/?q=an:0867.49013}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 7
\pages 891--905
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MK17400004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2691
  • http://mi.mathnet.ru/eng/zvmmf/v33/i7/p1012

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Z. Ishmukhametov, “Conditions of stability and approximation in the optimal control of hyperbolic systems”, Comput. Math. Math. Phys., 34:1 (1994), 9–21  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:84
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022